# SDR SWAA2012121810744

- Difficulty date: December 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 20,148 hours, 11,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT LENS COVER LOOSE.  RE-SECURED LENS IAW M/M.
